Critical points of fields of convex polytopes and the Pareto-Smale optimum with respect to a convex cone
Doklady Akademii Nauk, Tome 266 (1982) no. 3, pp. 529-532
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_266_3_a2,
author = {A. M. Vershik and A. G. Chernyakov},
title = {Critical points of fields of convex polytopes and the {Pareto-Smale} optimum with respect to a convex cone},
journal = {Doklady Akademii Nauk},
pages = {529--532},
year = {1982},
volume = {266},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_266_3_a2/}
}
TY - JOUR AU - A. M. Vershik AU - A. G. Chernyakov TI - Critical points of fields of convex polytopes and the Pareto-Smale optimum with respect to a convex cone JO - Doklady Akademii Nauk PY - 1982 SP - 529 EP - 532 VL - 266 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1982_266_3_a2/ LA - ru ID - DAN_1982_266_3_a2 ER -
%0 Journal Article %A A. M. Vershik %A A. G. Chernyakov %T Critical points of fields of convex polytopes and the Pareto-Smale optimum with respect to a convex cone %J Doklady Akademii Nauk %D 1982 %P 529-532 %V 266 %N 3 %U http://geodesic.mathdoc.fr/item/DAN_1982_266_3_a2/ %G ru %F DAN_1982_266_3_a2
A. M. Vershik; A. G. Chernyakov. Critical points of fields of convex polytopes and the Pareto-Smale optimum with respect to a convex cone. Doklady Akademii Nauk, Tome 266 (1982) no. 3, pp. 529-532. http://geodesic.mathdoc.fr/item/DAN_1982_266_3_a2/